# SDR TWAA0100101

- Difficulty date: January 1, 2001
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- Aircraft time: 73,440 hours, 82,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: MISC0639
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT NACELLE LIGHT WAS INOPERATIVE ON THE EMERGENCY LIGHT CHECK.  REPLACED THE LEFT OVERWING EMERGENCY BATTERY PACK.  CHECK-C 12-14-99.
